# SDR SWAA012140

- Difficulty date: July 28, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 28,195 hours, 26,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT SVC DOOR LOWER HINGE CUTOUT.                                REPAIRED SKIN PER SRM.
